# SDR GLBA20111114H

- Difficulty date: November 13, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 31,756 hours, 39,123 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 847898
- Part serial: 052153
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AFTER SWINGING GEAR 11 TIMES, THE INTRANSIT LIGHT DID NOT ILLUMINATE, DID NOT HEAR HYD PUMP.  MX REPLACED THE SELECTOR VALVE IAW AMM 32-30-03, OPS CHECKED GOOD.
